We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

Distribution of noncentral indefinite quadratic forms in complex normal variables

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Raphaeli, Dan ; Dept. of Electr. Eng. Syst., Tel Aviv Univ., Israel

A new series expansion is developed for the probability distribution function and the cumulative distribution function for indefinite noncentral Hermitian quadratic forms in complex normal random variables. The moment generating function is inverted by contour integration using the residue theorem. The function is separated into two parts, one part, containing an essential singularity, is expanded by Laurent series and the other part is expanded by Taylor series. The series are combined for evaluating the residue of the complete function. Several different series can be obtained by modifications of the basic approach. The series are computationally efficient and normally fast converging. The convergence rate depends on the separation of the eigenvalues. Multiple eigenvalues are allowed, and can be used to approximately replace a close pair of eigenvalues

Published in:

Information Theory, IEEE Transactions on  (Volume:42 ,  Issue: 3 )